`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 31,Number 3,     November 2011

1

Explicit formula for the solution of the Szegö equation on the real line and applications    Pages : 607 - 649

Oana Pocovnicu

 Abstract       References       Full Text      Related Articles

2

Homeomorphisms of the annulus with a transitive lift II    Pages : 651 - 668

Salvador Addas-Zanata and Fábio A. Tal

 Abstract       References       Full Text      Related Articles

3

Extensive escape rate in lattices of weakly coupled expanding maps    Pages : 669 - 684

Jean-Baptiste Bardet and Bastien Fernandez

 Abstract       References       Full Text      Related Articles

4

Minimal Følner foliations are amenable    Pages : 685 - 707

Fernando Alcalde Cuesta and Ana Rechtman

 Abstract       References       Full Text      Related Articles

5

An example of rapid evolution of complex limit cycles    Pages : 709 - 735

Nikolay Dimitrov

 Abstract       References       Full Text      Related Articles

6

Homoclinic standing waves in focusing DNLS equations    Pages : 737 - 752

Michael Herrmann

 Abstract       References       Full Text      Related Articles

7

On piecewise affine interval maps with countably many laps    Pages : 753 - 762

Jozef Bobok and Martin Soukenka

 Abstract       References       Full Text      Related Articles

8

On the birth of minimal sets for perturbed reversible vector fields    Pages : 763 - 777

Jaume Llibre,  Ricardo Miranda Martins and Marco Antonio Teixeira

 Abstract       References       Full Text      Related Articles

9

Pullback attractors for globally modified Navier-Stokes equations with infinite delays    Pages : 779 - 796

Pedro Marín-Rubio,  Antonio M. Márquez-Durán and José Real

 Abstract       References       Full Text      Related Articles

10

Coherent lists and chaotic sets    Pages : 797 - 825

Piotr Oprocha

 Abstract       References       Full Text      Related Articles

11

Hamiltonian formalism for models of rotating shallow water in semigeostrophic scaling    Pages : 827 - 846

Marcel Oliver and Sergiy Vasylkevych

 Abstract       References       Full Text      Related Articles

12

Frequency locking of modulated waves    Pages : 847 - 875

Lutz Recke,  Anatoly Samoilenko,  Alexey Teplinsky,  Viktor Tkachenko and Serhiy Yanchuk

 Abstract       References       Full Text      Related Articles

13

Typical points for one-parameter families of piecewise expanding maps of the interval    Pages : 877 - 911

Daniel Schnellmann

 Abstract       References       Full Text      Related Articles

14

On the index problem of $C^1$-generic wild homoclinic classes in dimension three    Pages : 913 - 940

Katsutoshi Shinohara

 Abstract       References       Full Text      Related Articles

15

Nonautonomous bifurcation of bounded solutions II: A Shovel-Bifurcation pattern    Pages : 941 - 973

Christian Pötzsche

 Abstract       References       Full Text      Related Articles

16

A Harnack inequality for fractional Laplace equations with lower order terms    Pages : 975 - 983

Jinggang Tan and Jingang Xiong

 Abstract       References       Full Text      Related Articles

17

Weighted Green functions of nondegenerate polynomial skew products on $\mathbb{C}^2$    Pages : 985 - 996

Kohei Ueno

 Abstract       References       Full Text      Related Articles

18

Almost periodic solutions for a class of semilinear quantum harmonic oscillators     Pages : 997 - 1015

Jian Wu and Jiansheng Geng

 Abstract       References       Full Text      Related Articles